# SDR K11A2021111900085

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727224
- Aircraft serial: 20383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STABILIZER CORROSION
